# SDR MASA20211004456

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: SH6903135111
- Condition: None
- Location: Fs469.00-Fs477.0
- Part time: 13,684 hours, 10,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BETWEEN FS469.00 - FS477.00 AND STR 22R - STR 23R WAS FOUND TO HAVE PREVIOUS BLEND OUTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-807, ITEM 1E, EA 69-2021-158.
